# SDR WX0A070909

- Difficulty date: July 18, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 2540 · Lavatories
- Part: Unknown
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW REPORTED, SPARKS AND SMOKE IN AFT LAV AFTER POWER SWITCH FROM APU TO ENGINE ELECTRICAL POWER.  MAINTENANCE PERSONNEL COMPLIED WITH EO 2451-01.
